IJPAM: Volume 95, No. 3 (2014)
COFINITELY LIFTING MODULES
Department of Mathematics
Faculty of Art and Science
Ipekkoy Amasya, TURKEY
Abstract. In this paper, we study on cofinitely -lifting modules as a proper generalization of modules with the property and cofinitely lifting modules, and we obtain the properties of these modules. In particular, we prove that if with the property is a cofinitely -lifting module, then is a cofinitely -lifting module for every direct summand of . We show that -projective cofinitely (-) -supplemented modules are cofinitely (-) lifting. We obtain a new characterization of semiperfect rings by using this result. This characterization generalizes the result of Wang and Wu.
Received: May 24, 2014
AMS Subject Classification: 16D10, 16N80
Key Words and Phrases: cofinite submodule, lifting module, the property , cofinitely -lifting, semiperfect ring
Download paper from here.
DOI: 10.12732/ijpam.v95i3.11 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 453 - 461